Alert archive / Colorado / Tornado Warnings in 2021
Tornado Warning 16, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at May 29, 2021, 6:54 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2021, 6:54 PM MDT (00:54 UTC)
- Expired
- May 29, 2021, 7:30 PM MDT
- In force
- 36 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 2.75 in
Counties Baca County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 181 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 1:48 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -344 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
158
WFUS55 KPUB 300054
TORPUB
COC009-071-300130-
/O.NEW.KPUB.TO.W.0016.210530T0054Z-210530T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
654 PM MDT Sat May 29 2021
The National Weather Service in Pueblo has issued a
* Tornado Warning for...
Southwestern Baca County in southeastern Colorado...
Southeastern Las Animas County in southeastern Colorado...
* Until 730 PM MDT.
* At 653 PM MDT, a confirmed large and extremely dangerous tornado
was located 12 miles northwest of Kenton, or 34 miles southwest of
Springfield, moving southeast at 10 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado. Storm chasers report
a large tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Baca and southeastern Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.
&&
LAT...LON 3708 10324 3719 10307 3700 10283 3700 10318
TIME...MOT...LOC 0053Z 320DEG 9KT 3706 10307
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.75IN
$$
PGW1 follow-up statement
388
WWUS55 KPUB 300126 RRA
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
726 PM MDT Sat May 29 2021
COC009-071-300135-
/O.EXP.KPUB.TO.W.0016.000000T0000Z-210530T0130Z/
Baca CO-Las Animas CO-
726 PM MDT Sat May 29 2021
...THE TORNADO WARNING FOR SOUTHWESTERN BACA AND SOUTHEASTERN LAS
ANIMAS COUNTIES WILL EXPIRE AT 730 PM MDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
Remember, a Severe Thunderstorm Warning still remains in effect for
southeast Las Animas and southwest Baca Counties.
LAT...LON 3708 10324 3719 10307 3700 10283 3700 10318
TIME...MOT...LOC 0125Z 320DEG 9KT 3700 10301
$$
PGWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at May 29, 3:44 PM MDT, 3 hours 10 minutes earlier.
Area forecast discussion, May 29, 3:44 PM MDT, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 344 PM MDT Sat May 29 2021 .SHORT TERM...(This evening through Sunday) Issued at 257 PM MDT Sat May 29 2021 ...Severe storms and heavy rain across southeast Colorado this evening... Thunderstorms developing across the plains this afternoon, with surface low spinning up south of La Junta and trough/boundary roughly extending from Teller County se through the low to eastern Las Animas County. Focus for stronger convection will be along the trough, with some hints of increasing tornado potential into this evening ahead of current activity over nrn El Paso County, as e-se low level flow strengthens. Behind the boundary over the eastern mountains and I-25 corridor, still a threat of outflow driven convection into the evening, though storm strength may be weaker here. Just some high based weak convection farther west where drier air remains in place. Storms congeal into more of an MCS/heavy rainfall threat toward 06z over the plains, with some CAMs suggesting over 2 inches of rainfall across Baca County by early Sunday morning. Farther west, some residual showers/weak tsra likely overnight as moist upslope flow continues and upper level lift ahead of the western U.S. low slowly strengthens. On Sunday, showers and thunderstorms will become widespread over the eastern mountains, I-25 corridor and southeast plains by afternoon, as vertical motion increases and moisture remains plentiful. Looks more like a heavy rain set-up than severe, as clouds and cool surface temps limit instability, especially on the plains. May see enough CAPE develop over the eastern mountains with some partial clearing for stronger storms by afternoon, with some marginal severe hail possible, especially over the southern Sangres. Farther west, scattered afternoon showers and thunderstorms look possible, though rainfall amounts will be lighter here as low level moisture is limited. Max temps area-wide will be way below seasonal averages at most locations, with warmest readings in the San Luis Valley where some sunshine will boost maxes into the 70s. .LONG TERM...(Sunday night through Saturday) Issued at 257 PM MDT Sat May 29 2021 ...Slight chance of strong to severe thunderstorms possible over the Sangre de Cristo and Wet Mountains, some of these could also move over the San Luis Valley. Large hail of up to 2" in diameter, along with strong and gusty winds of 70 mph or greater, and dangerous lightning will be possible with some of these storms. Best chance of severe thunderstorms will be further south over the southern Sangre de Cristo Mountains and the Raton Mesa... ...Winter Weather Advisory conditions may be possible for elevations over 10,500 feet for Sunday evening through early Tuesday morning... Sunday evening through Monday night... As the cyclogenesis continues with the low propagating a little further south over NE New Mexico, it will begin to usher in more moisture that will be wrapped around on the backside of the deformation zone, right over much of the plains and overrunning occuring as far west as the San Juan Mountains, therefore it looks to be very possible that most of the CWA will experience periods of rain showers with embedded thunderstorms throughout much of the evening on Sunday. Lower levels will become more saturated with higher dewpoints extending westward along the I-25 corridor, with dewpoints in the 50s and even low 60s over parts of the plains. Most of the instability will have shifted over the central and western portions of the CWA and there could potentially be some strong to severe thunderstorms over the Sangre de Cristo and Wet Mountains as forcing and lapse rates appear to be more favorable in these areas, along with higher theta-e values of over 340 K and MLCAPE values over 1000 J/Kg. There is also a chance that some of these stronger to severe storms could move over the San Luis Valley and potentially impact locations such as Alamosa. Main threat for this reason will be possible flooding over the burn scars, especially if some of these storms become stationary, and with some of them becoming very strong, they could put down a substantial amount of rain in a short period of time. Both surface and mixed layer CIN values of On Monday, the very positively tilted axis in the long wave trough over the southwestern US is going to cause the low to become cutoff south of California, which will help to keep the surface low remaining in place over New Mexico into Monday, and this will allow for a very similar setup for more continuous showers and isolated thunderstorms possible over much of the CWA, although the low to mid levels will be much more stable in comparison to Sunday and therefore most of the precipitation will be on the lighter to moderate side. However, there could be some brief periods of heavier rain, especially over the Sangre de Cristo and Wet Mountains due to upslope enhancement from orographic lifting, and there will still be a slight risk of flooding over the burn scar areas. There will be cooler temperatures advected in from the north over the plains, so this, along with extensive could coverage, will keep max temperatures well below the seasonal average, by as much as 25 degrees in some locations. This cooler air at the surface could also help to enhance overrunning and provide a continuous amount of rain over the plains for most of the afternoon and into the evening hours. The rain showers will become more spotty later in the night on Monday into early Tuesday morning as the system finally begins to exit the region. Also, with snow levels dropping on Monday as colder air moves in, peaks above 10,500 feet could get anywhere from a dusting to a few inches of new snowfall, and possibly even as much as a foot is possible on the highest peaks, and therefore a Winter Weather Advisory may be necessary. Lows for Monday night will be cooler as well, and slightly below the seasonal average for most locations, from the 40s over the plains, to the upper 20s and 30s for high country. Tuesday through Wednesday... The surface low will begin to exit the region by early Tuesday morning and allow for clearing to finally take place for most locations throughout the late part of the morning on Tuesday. Afternoon thunderstorms will develop later in the day over the mountains with some residual moisture and the long wave trough axis still overhead. The U/L cutoff low over the southwest will eventually detach itself from the trough and allow it to begin to fill and shift further eastward on Wednesday, although with a jet maxima upstream over the Dakotas, and a sharply positive tilted axis, this will still put southeastern Colorado in the divergent quadrant, so thunderstorms look to develop over the mountains during the afternoon on Wednesday as well. The ECMWF has backed off the possible developing line of convection over the far eastern plains as there was a potential dryline setting up that the model runs displayed yesterday. In the most recent run, it now keeps this boundary further to the south and east and out of the CWA. There is now some agreement with the GFS also showing the boundary on Wednesday being much further to the south and east as well, and since both models show the CWA being in the convergent quadrant later in the evening as the jet maxima shifts further south, and therefore this should help to hinder further thunderstorm development over the mountains towards the evening hours on Wednesday, with all other locations in the CWA remaining dry. It will be quite warmer on Wednesday as well, with temperatures returning to right around the seasonal average for most locations. Thursday through Saturday... The deterministic models and ensembles are in fair good agreement that a well amplified ridge will begin to build back in over the entire western region with much warmer temperatures returning, slightly above the seasonal average for many locations. The U/L cutoff low off the coast of Baja California will begin to propagate eastward over northern Mexico, and this will help to feed up a substantial amount of mid level moisture from the south over the region due to this and keep the instability around for this reason. Therefore, there will still exist the chance of afternoon and evening thunderstorm development over the mountains, and a slight chance over the plains as well, especially for Saturday, as both models allude to the ridge beginning to break down as a trough upstream over the northwestern US begins to progress eastward and towards the region. Friday appears to be the warmest as the ridge is amplified the most, with high temperatures reaching into the low 90s over much of the plains, and even low 80s for the San Luis Valley. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 257 PM MDT Sat May 29 2021 At KPUB and KCOS, scattered thunderstorms expected until until 03z, with the potential for MVFR conditions, hail and gusty winds at both terminals. MVFR/occasional IFR cigs with a few showers and patchy fog then likely overnight into Sun morning as moist upslope flow develops. Widespread -shra/-tsra forecast for Sun afternoon. At KALS, VFR the next 24 hrs. Mountains surrounding the valley may see some -tsra this afternoon and evening, though expect most storms to stay close to the high terrain. Better chance of tsra at the terminal on Sun. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...STEWARD AVIATION...PETERSEN
Hazardous weather outlook, May 29, 11:44 AM MDT, 7 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1144 AM MDT Sat May 29 2021 COZ058>089-093>099-301745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1144 AM MDT Sat May 29 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Severe thunderstorms will be possible across the southeast plains this afternoon and early evening. The best chance of severe storms will be generally east of a line from Colorado Springs to Kim. Large hail to 2 inches in diameter, damaging wind gusts to 70 mph and an isolated tornado will all be possible. In addition to the severe weather potential, the storms will be capable of producing very heavy rain, leading to the potential for flash flooding, especially across the far southeast plains later this evening and into early Sunday morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday Scattered to numerous showers and thunderstorms will be possible across south central and southeast Colorado Sunday and Monday. A few strong to severe storms will be possible across the southeast mountains, Wet Mountain Valley and upper Arkansas River valley on Sunday where hail up to around 1 inch in diameter and wind gusts up to 60 mph will be possible with the stronger storms. Otherwise, lightning and locally heavy rainfall will be possible with all storms both days. This could lead to an elevated risk for flash flooding, particularly on burn scars, though urban areas could also be impacted. Heavy wet snow can be expected at times across the higher peaks above 11000 feet through Monday. Local accumulations of up to a foot will be possible, especially for Pikes Peak and the Sangre De Cristo mountains. Isolated to scattered showers and thunderstorms will be possible each day for Tuesday through Friday. A strong storm or two will be possible across the mountains Tuesday and Wednesday with lightning, small hail and wind gusts up to 50 mph possible. Locally heavy rainfall will also be possible with the more intense storms which will keep at least a low end risk for flash flooding on the more susceptible burn scars each day. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely across the southeast plains this afternoon and evening. 10/31
In the hours before
Local storm report, May 29, 5:40 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
540 PM MDT SAT MAY 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM NON-TSTM WND GST 17 NW TWO BUTTES 37.75N 102.60W
05/29/2021 M60 MPH PROWERS CO MESONET
MESONET STATION CO026 287N055 GOBBLERS KNOB.
&&Local storm report, May 29, 6:19 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
619 PM MDT SAT MAY 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM FUNNEL CLOUD 8 SE KIM 37.15N 103.26W
05/29/2021 LAS ANIMAS CO STORM CHASER
FUNNEL CLOUD HALFWAY DOWN.
&&Special weather statement, May 29, 6:21 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
621 PM MDT Sat May 29 2021
COZ081-084-085-300045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
621 PM MDT Sat May 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
645 PM MDT...
At 621 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Colorado Springs, moving northeast at 15 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Colorado Springs, Air Force Academy, Manitou Springs, Black Forest,
Gleneagle, Falcon and Cimarron Hills.
A Tornado Watch remains in effect until 900 PM MDT for east central
Colorado.
LAT...LON 3891 10446 3881 10490 3898 10499 3913 10465
3913 10458
TIME...MOT...LOC 0021Z 247DEG 15KT 3893 10486
HodanishLocal storm report, May 29, 6:27 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
627 PM MDT SAT MAY 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TORNADO 9 SE KIM 37.15N 103.24W
05/29/2021 LAS ANIMAS CO STORM CHASER
LARGE TORNADO VIA SOCIAL MEDIA, NUMEROUS
REPORTS FROM STORM CHASERS IN THE VICINITY
OF LARGE TORNADO ON THE GROUND.
&&Special weather statement, May 29, 6:49 PM MDT, 5 minutes before
Special Weather Statement National Weather Service Pueblo CO 649 PM MDT Sat May 29 2021 COZ081-084-085-300115- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 649 PM MDT Sat May 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 715 PM MDT... At 649 PM MDT, Doppler radar was tracking a strong thunderstorm over northeastern Colorado Springs, moving northeast at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Colorado Springs, Fountain, Air Force Academy, Manitou Springs, Black Forest, Schriever AFB, Security, Falcon, Security-Widefield, Stratmoor, Peterson AFB, Cimarron Hills, Cascade and Fort Carson. A Tornado Watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3872 10469 3887 10503 3910 10468 3877 10449 TIME...MOT...LOC 0049Z 245DEG 13KT 3891 10470 Hodanish
Local storm report, May 29, 6:51 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
651 PM MDT SAT MAY 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 1 SE MANITOU SPRINGS 38.85N 104.90W
05/29/2021 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:11 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 34 min |
| May 29, 6:21 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| May 29, 6:38 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 22 min |
| May 29, 6:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 29, 6:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| May 29, 6:57 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| May 29, 7:24 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 36 min |
| May 29, 7:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| May 29, 7:57 PM MDT | Flash Flood Warning | PUB | El Paso | 79 min |
| May 29, 8:02 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| May 29, 8:38 PM MDT | Special Weather Statement | PUB | Bent, Otero | 52 min |
| May 29, 8:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| May 29, 9:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| May 29, 9:28 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| May 29, 9:38 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| May 29, 9:55 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 35 min |
| May 29, 10:00 PM MDT | Flash Flood Warning | PUB | Bent, Otero | 7 hr |
| May 29, 10:28 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| May 29, 11:09 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| May 30, 12:09 AM MDT | Special Weather Statement | PUB | Bent | 51 min |
| May 30, 12:18 AM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| May 30, 12:28 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 47 min |
| May 30, 1:08 AM MDT | Special Weather Statement | PUB | Prowers | 37 min |
| May 30, 1:52 AM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| May 30, 3:31 AM MDT | Flash Flood Watch | PUB | Alamosa, Baca, Bent, Chaffee, Costilla, Custer and 6 more | 20 hr |
| May 30, 4:57 AM MDT | Areal Flood Warning | PUB | Bent, Otero | 3 hr |
| May 30, 5:05 AM MDT | River Flood Warning | PUB | Bent | 14 hr |
| May 30, 12:25 PM MDT | Special Weather Statement | PUB | Bent | 50 min |
| May 30, 12:41 PM MDT | Special Weather Statement | PUB | Huerfano | 49 min |
| May 30, 12:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| May 30, 1:02 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 28 min |
| May 30, 1:31 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
| May 30, 1:38 PM MDT | Special Weather Statement | PUB | Las Animas | 52 min |
| May 30, 1:48 PM MDT | Special Weather Statement | PUB | Fremont | 42 min |
| May 30, 1:57 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| May 30, 2:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| May 30, 2:23 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 37 min |
| May 30, 2:23 PM MDT | Tornado Warning | PUB | Las Animas | 21 min |
| May 30, 2:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| May 30, 2:33 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 42 min |
| May 30, 2:43 PM MDT | Tornado Warning | PUB | Las Animas | 32 min |
| May 30, 2:48 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| May 30, 2:54 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 36 min |
| May 30, 3:10 PM MDT | Special Weather Statement | PUB | Fremont | 50 min |
| May 30, 3:21 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| May 30, 3:25 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 35 min |
| May 30, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 32 min |
| May 30, 3:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
| May 30, 3:53 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 37 min |
| May 30, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 35 min |
| May 30, 3:57 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 21 min |
| May 30, 4:12 PM MDT | Tornado Warning | PUB | El Paso | 21 min |
| May 30, 4:21 PM MDT | Special Weather Statement | PUB | Las Animas | 39 min |
| May 30, 4:23 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 37 min |
| May 30, 4:36 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| May 30, 5:05 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| May 30, 5:20 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| May 30, 5:46 PM MDT | Special Weather Statement | PUB | Crowley | 29 min |
Nearby
Tornado Warnings in Colorado, 2021Every tornado warning in 2021Tornadoes in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.